Preference modelling on totally ordered sets by the Sugeno integral

Abstract : We present in this paper necessary and sufficient conditions for the representation of preferences in a decision making problem, by the Sugeno integral, in a purely ordinal framework. We distinguish between strong and weak representations.
Type de document :
Article dans une revue
Discrete Applied Mathematics, Elsevier, 2005, 147 (1), pp.113-124. 〈10.1016/j.dam.2004.06.025〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00268984
Contributeur : Michel Grabisch <>
Soumis le : mardi 1 avril 2008 - 18:18:10
Dernière modification le : jeudi 13 décembre 2018 - 01:27:21
Document(s) archivé(s) le : vendredi 21 mai 2010 - 01:06:47

Fichier

dam01.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Agnès Rico, Michel Grabisch, Christophe Labreuche, Alain Chateauneuf. Preference modelling on totally ordered sets by the Sugeno integral. Discrete Applied Mathematics, Elsevier, 2005, 147 (1), pp.113-124. 〈10.1016/j.dam.2004.06.025〉. 〈hal-00268984〉

Partager

Métriques

Consultations de la notice

496

Téléchargements de fichiers

256